NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good afternoon docs. I used mifepristone on the 9th of July and still haven't seen my period till date. is it supposed to take this long or has something gone wrong? please what's your knowledge. thanks "

    User Avatar
    A 30 years year old female asked:
    2 years ago
    Good afternoon docs. I used mifepristone on the 9th of July and still haven't seen my period till date. is it supposed to take this long or has something gone wrong? please what's your knowledge. thanks
    Dr. Olabisi A answered:
    2 years ago
    Hello. Hormonal medications can cause a delay in menses. Telling me your last menstrual period will give me a better idea if it is delayed or not. I advise you wait for another week, otherwise you will have to see a Gynecologist. All the best.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app